May 21, 2012
I have these supplements, arginine alpha-ketoglutarate, but want to know if it is good to take them while living with HIV.
Response from Mr. Vergel
That supplement has not been shown to improve muscle mass or strength in peer reviewed studies. I would not waste my time with it. We also have no interaction data with HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Erotic Massage Worried I Have HIV
- Dry Cough After Breast Sucking Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Hairy Tongue After Anal Sex Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Rash After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.